# SDR YENA2025070800704

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE H3 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTIONS ARE 6 AND 9 OCLOCK, CRACK DEPTH IS 0.085 INCH APPROX, AT FWD GALLEY AREA (2 EA); REF AEROMAN NR 2025-315767 WO 177/1 REMOVED AND REPLACED INTERCOSTAL FITTING AT LEVEL DOOR STOP FITTING #7 ON FR16 R/H SIDE THIS REPAIR IS CATEGORY A AND SUBSEQUENT INSPECTION IS NOT REQUIRED I.A.W A320 SRM 53-11-12-300-010 FIGURE 006 (SHEET 1) AND A320 SRM 51-72-11-911-001 & DRAWING D53114223.
